# SDR A6WA201311114040

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 24,330 hours, 23,409 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ENTIRE ACFT VIBRATION OF MODERATE INTENSITY FOLLOWED BY UN-COMMANDED YAW MOTION IN BOTH DIRECTIONS.  FOLLOWED BY AILERON CAUTION ON PFD-"AILERON MISS-TRIM". AND TWO SHARP LEFT BANKS WITH AUTO PILOT ON.  DECLARED EMERGENCY AND LANDED FLAPS 8.  R & R FCC 2 IAW AMM 22-12-14, OPS CHECK FAILED.  ELEVATOR FLAG WITH AUTOPILOT ENGAGED ALL INDICATIONS NORMAL WITH AUTOPILOT DISENGAGED REF 252701/4 FOR MEL.
